# SDR JJBA20210201005

- Difficulty date: February 1, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 42,821 hours, 26,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL SKIN CF4 BTW STR 3L-4L DOUBLER FOUND. REPAIR DOUBLER ON LH CENTER FUSE 4 BTW FR 57-58 AND BTW STR 3L-4L REPAIRED
